# SDR CA100831014

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 1,213 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 101910049125
- Condition: Cracked
- Location: Fod
- Component: Cowl, Beech, 101910049614
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD SCREEN, PN 101-910049-125 FOUND CRACKED.
